Is It Safe To Take The Antibiotic Metronidazole Every Day?
I am a woman aged 20 years, height 155 bb 43kg. My vaginal discharge is green. I checked with the midwife, said he was GPP, given the antibiotic metronidazole, I took the medicine until it was finished and even bought the pharmacy again, but vaginal discharge remained green. Can I take the antibiotic every day? So that vaginal discharge is not green? In addition, I was also advised by the midwife to use the water to boil the waterfall, I have done it but the vaginal discharge is still green. What is the right treatment to overcome the vaginal discharge that I am complaining about. Please answer and give direction. Thank you 🙂
Thank you for asking HealthReplies.com.
Greenish vaginal discharge often indicates trichomoniasis, which is an infection of the reproductive organs caused by parasites. This infection is prone to occur in people with poor reproductive hygiene, especially those who have a history of having risky sex (such as mutually changing sexual partners, having sex with partners whose sexual history is unknown without using a condom). Not only is the color greenish, trichomoniasis can also cause excessive vaginal discharge, smell bad, and cause pain around the genitals, especially when you urinate or have sex.
The diagnosis of trichomoniasis should ideally be made not only through ordinary interviews, but also by physical examination and laboratory tests. If you have never undergone this examination, it is still possible your vaginal discharge actually arises due to other causes, such as infection with other microorganisms (such as fungi, bacteria, or viruses), irritation, vaginal fistilla, even malignancy in the reproductive organs.
Therefore, if you feel your complaint does not improve after undergoing treatment from a midwife, we recommend that you check yourself back to a doctor or a specialist in skin and genitals. That way, the doctor can certainly give you the right treatment. As for what treatment the doctor will give later depends on the doctor's suspicion of the cause of your vaginal discharge. As long as you take these drugs for prescription and doctor supervision, the consumption of these drugs should not be dangerous. Until now, there have not been adequate clinical trials related to the use of betel leaf boiled water to treat vaginal discharge. Some sources actually mention the use of betel leaf boiled water is at risk of changing the level of vaginal acidity, thus disturbing the normal flora population (good microorganisms) around the vagina, which can ultimately trigger the proliferation of harmful microorganisms that cause abnormal vaginal discharge. Therefore, we do not recommend you do this.
In addition to seeing yourself directly to the doctor, the following steps you can take to improve vaginal discharge:
Clean the genitals well after urinating, after bathing, and after sexual intercourse (if you are married) If you are married, only have safe and responsible sex If you are not married, avoid any sexual intercourse Drink more Do not carelessly use drugs or products vaginal cleanser without doctor's advice Always change your underwear and pants at least 2 times a day Don't stress or get tired. Live a healthy lifestyle. Hope it helps.